MAUDE Adverse Event Report: AESCULAP AG VEGA PS+ GLIDING SURFACE T3/3+ 10MM; KNEE ENDOPROSTHESIS

AESCULAP AG VEGA PS+ GLIDING SURFACE T3/3+ 10MM; KNEE ENDOPROSTHESIS
Model Number NX230
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap inc.That a vega ps+ gliding surface t3/3+ 10mm (part # nx230) was implanted during a total knee replacement surgical procedure performed on an unknown date.According to the complainant, the screw for vega ps poly backed out and became loose in the joint.The patient underwent a revision procedure on (b)(6) 2021.The complaint device was returned to the manufacturer for evaluation.Followup information was received which confirmed that the device did not break; the screw backed out.The patient underwent a 25 minute scope procedure while under anesthesia to remove the screw.No patient complication were reported as a result of the event.The adverse event is filed under aic reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.
 
Event or Problem Description
No changes required.

Brand Name
VEGA PS+ GLIDING SURFACE T3/3+ 10MM
Common Device Name
KNEE ENDOPROSTHESIS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key12025271
Report Number2916714-2021-00119
Device Sequence Number1374600
Product Code JWH
UDI-Device Identifier04046963811242
UDI-Public4046963811242
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2022
Report Date (Section F) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX230
Device Catalogue NumberNX230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/10/2021
Event Location Hospital
Date Report to Manufacturer03/10/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date07/20/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA06/18/2021